Open Access
2014 Existence of Positive Solutions of Semilinear Biharmonic Equations
Yajing Zhang, Yinmei Lü, Ningning Wang
Abstr. Appl. Anal. 2014(SI71): 1-11 (2014). DOI: 10.1155/2014/624328


This paper is concerned with the existence of positive solutions of semilinear biharmonic problem whose associated functionals do not satisfy the Palais-Smale condition.


Download Citation

Yajing Zhang. Yinmei Lü. Ningning Wang. "Existence of Positive Solutions of Semilinear Biharmonic Equations." Abstr. Appl. Anal. 2014 (SI71) 1 - 11, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022756
MathSciNet: MR3198221
Digital Object Identifier: 10.1155/2014/624328

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI71 • 2014
Back to Top